On µ-symmetries, µ-reductions, and µ-conservation laws of Gardner equation

Özlem Orhan*, Teoman Özer

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In this study, we represent an application of the geometrical characterization of µ-prolongations of vector fields to the nonlinear partial differential Gardner equation with variable coefficients. First, µ-symmetries and the corresponding µ-symmetry classification are investigated and then µ-reduction forms of the equations are obtained. Furthermore, µ-invariant solutions are determined and µ-conservation laws of Gardner equation are studied.

Original languageEnglish
Pages (from-to)69-90
Number of pages22
JournalJournal of Nonlinear Mathematical Physics
Volume26
Issue number1
DOIs
Publication statusPublished - 2 Jan 2019

Bibliographical note

Publisher Copyright:
© 2018, © 2018 The Authors.

Keywords

  • classification
  • Gardner equation
  • µ-conservation laws
  • µ-reductions
  • µ-symmetries

Fingerprint

Dive into the research topics of 'On µ-symmetries, µ-reductions, and µ-conservation laws of Gardner equation'. Together they form a unique fingerprint.

Cite this